Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
9853SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 98/53 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 98 mmHgDBP 53 mmHg
MAP = mmHg
2.Easy
81 kg170 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 81 kg and is 170 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

81 kg170 cm
BMI = kg/m²
3.Medium
E3 / 4+V5 / 5+M? / 6GCS 13?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 13, with E3 and V5. What motor score M was recorded, and which response does it describe? Give the number.

GCS 13E3V5
M =
4.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: holds on to furniture; IV therapy or saline lock: yes; gait: normal, bed rest or wheelchair; mental status: overestimates or forgets limits. Find the Morse total MFS.

0–125
MFS =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 114 kg and is 155 cm tall. Calculate the BMI and click the WHO weight category.

114 kg155 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 14/min, SpO₂ 98% on room air, blood pressure 112/68 mmHg, pulse 88/min, alert, temperature 37.6 °C. Which clinical risk group does the patient fall into? Click it.

RR 14SpO₂ 98%airSBP 112HR 88AT 37.6 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high

Answer key

  1. 1. MAP = 68 mmHg
  2. 2. BMI = 28 kg/m²
  3. 3. M = 5
  4. 4. MFS = 90
  5. 5. obesity class III
  6. 6. low

Full step-by-step solutions: practise this topic on examproblems.com.